MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX IV FILTER EXTENSION SET; FILTER, INFUSION LINE

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX IV FILTER EXTENSION SET; FILTER, INFUSION LINE
Catalog Number FS116
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that the customer was experiencing leaking issues occurring from the filter on this set.No patient harm was reported.However, the incident did cause delay in treatment and at times, re-admission to re-start the treatment.Antibiotics were used as medical intervention.Delay in restarting treatment was due to timing of the leak and when chemo pharmacy was closed.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Neither samples nor pictures were received for the analysis of this complaint.The device history of lot 4378738 was reviewed and no discrepancies or anomalies were observed during the manufacturing of this lot.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.

Brand Name
MEDEX IV FILTER EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20866998
Report Number9616567-2024-00175
Device Sequence Number12971301
Product Code FPB
UDI-Device Identifier10351688510969
UDI-Public(01)10351688510969(17)260321(10)4378738
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Catalogue NumberFS116
Device Lot Number4378738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown